Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 75, NWS Louisville, KY

May 21, 2014Bullitt County, Jefferson County, Spencer County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 21, 2014, 10:01 PM EDT for Bullitt County, Jefferson County, Spencer County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2014, 10:01 PM EDT (02:01 UTC)
Expired
May 21, 2014, 10:30 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bullitt County, KY, Jefferson County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 47 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 6:28 PM EDTSevere Thunderstorm WatchSPC13 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WUUS53 KLMK 220201
SVRLMK
KYC029-111-215-220230-
/O.NEW.KLMK.SV.W.0075.140522T0201Z-140522T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1001 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHEASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  WESTERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 1030 PM EDT

* AT 956 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FERN
  CREEK...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  TAYLORSVILLE...ROUTT...MOUNT WASHINGTON...WHITFIELD...
  WILSONVILLE...CRENSHAW...SMITHVILLE...ELK CREEK...WATERFORD AND
  YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3816 8542 3815 8542 3814 8540 3802 8524
      3795 8541 3800 8550 3813 8562 3820 8548
TIME...MOT...LOC 0201Z 316DEG 26KT 3814 8552

HAIL...1.00IN
WIND...<50MPH

$$

TWF
1 follow-up statement
495 
WWUS53 KLMK 220229
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1029 PM EDT WED MAY 21 2014

KYC029-111-215-220238-
/O.EXP.KLMK.SV.W.0075.000000T0000Z-140522T0230Z/
JEFFERSON KY-SPENCER KY-BULLITT KY-
1029 PM EDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BULLITT...WESTERN
SPENCER AND SOUTHEASTERN JEFFERSON COUNTIES WILL EXPIRE AT 1030 PM
EDT/930 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED 
AREA. NO LARGE HAIL REPORTS HAVE BEEN REPORTED TO THE NATIONAL 
WEATHER SERVICE AT THIS TIME FROM THIS STORM.

LAT...LON 3816 8542 3815 8542 3814 8540 3802 8524
      3795 8541 3800 8550 3813 8562 3820 8548
TIME...MOT...LOC 0228Z 313DEG 27KT 3801 8532

$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:11 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 21, 7:11 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT Wed May 21 2014

...Mesoscale Forecast Update...
Issued at 705 PM EDT Wed May 21 2014

Broken line of storms extends from southeast Indiana back into
east-central Illinois, and is making enough headway to the SE to
clip Jefferson County in Indiana and Trimble County in KY.
Development along the outflow to help build the line SW has been
limited by a strong cap around 750-800mb.

However, these storms have had little difficulty putting out wind
gusts close to 50 mph, perhaps even stronger in between observation
sites. Also, as this activity tries to edge southward into Kentucky,
the dynamics are better given stronger mid-level winds.

Hail threat is already in the process of evolving into more of a
wind threat, but can't rule out SVR hail north of I-64. Wind threat
will be the main player for most of the evening, but that could
evolve into a heavy rain threat later and location will depend
heavily on where the line hangs up parallel to the flow aloft.

.SHORT TERM (Now through Thursday Night)...
Issued at 255 PM EDT Wed May 21 2014

...Severe Storms with Strong Wind Gusts Possible This Evening...

Storms are firing this afternoon over north central Indiana and are
heading quickly to the southeast. Recent AMDAR sounding from SDF
shows strong cap still in place over the Ohio Valley.  However this
cap is expected to weaken over the next few hours, allowing storms
to our north to make it into southern Indiana and north central
Kentucky this evening.  The storms should develop further across
Indiana and Ohio late this afternoon and possibly gel into a linear
MCS that would dive southeastward.  As a result, strong gusty winds
will be the main threat with the storms, with large hail in the
strongest storms also possible.  The best chances for storms will be
between 5pm and 11pm from southern Indiana into north central
Kentucky, though that timing could change if a bowing squall line
forms and brings convection south more quickly.  The storms should
weaken and be shunted more to the east as they attempt to cross
Kentucky and run into more persistent capping associated with an
upper ridge centered over the lower Mississippi Valley and Gulf
states.

Behind the evening storms, scattered showers and thunderstorms will
be possible through the night as we remain slightly unstable and a
cold front approaches from the northwest, reaching the Ohio River
around dawn.  Any overnight activity is not expected to be severe.

Thursday the cold front will drop from the Ohio River to just north
of the Tennessee border.  Scattered afternoon thunderstorms will
likely pop over southern Kentucky as a result. A few storms could
reach severe limits with gusty winds and perhaps some hail.

Any storms in the south Thursday afternoon will dissipate quickly
with sunset, leaving us with quiet conditions for the rest of
Thursday night.

.LONG TERM (Friday through Wednesday)...
Issued at 300 PM EDT Wed May 21 2014

The 12 UTC models are in reasonable agreement thru the forecast
period showing a rather meridional 500 mb pattern with a trough over
the northeast U.S., ridge in the Plains states, and trough over the
western states. This pattern is forecast to shift slowly east during
the period. There are, however, evolutionary differences that show
up with the western trough/upper low as it heads east into the
Plains next week, which has an effect on precipitation chances by
mid next week over the Ohio Valley.

At the start of the period on Friday, the surface front should be
over TN, which will bring in cooler and less humid air courtesy of
surface high pressure to our north. Dry weather is expected with
highs in the mid 70s over the Bluegrass to around 80 in west and
southwest sections of central KY. The high pressure center will keep
fair weather entrenched over south-central IN and central KY for
much of the Memorial Day weekend.

Saturday will be dry with continued relatively low humidity values
with afternoon highs in the upper 70s east to lower 80s west after
morning lows in the 50s in most locations. On Sunday, the 500 mb
ridge axis over the nation's midsection will slowly push east
causing the surface high to move to our east. As a result, warmer
and gradually more humid air will begin to move in Sunday afternoon
and especially Monday (Memorial Day). Models hint that a little more
moisture could try to move through the ridge into the lower Ohio
Valley Sunday afternoon/evening, but will maintain a dry forecast at
this time. Highs Sunday will be in the 80s, while temperatures
Monday afternoon should peak in the upper 80s in many areas and
perhaps touch 90 in some spots as humidity levels rise as well. It
will be a very summerlike holiday.

After Monday, the trough/upper low to our west shows more
discrepancy in the models, particularly in the 12z GFS. The GFS
again tries to drop the low from the central Plains to the lower
Mississippi Valley as it swings another strong shortwave south out
of Canada into the eastern Great Lakes. This model scenario has been
fluctuating the last few runs. On the other hand, the 12z runs of
the Canadian GEM and ECMWF are more consistent with themselves and
each other, keeping the low moving slowly east as it becomes cut off
from the main flow aloft farther north.

This scenario is favored and would result in an increasing chance of
showers and thunderstorms over our western forecast area by Tuesday
afternoon, with better rainfall coverage potentially Wednesday and
Thursday (especially afternoons and evenings) when the upper low
should be just to our west with a persistent moist southerly flow
ahead of it (assuming a correct ECMWF solution). Going with this
scenario implies slightly cooler high temperatures by the middle of
next week due to more clouds and rainfall. Nevertheless, it will
remain rather humid during this time frame.

&&

.AVIATION (00Z TAF Update)...
Updated at 705 PM EDT Wed May 21 2014

Main issue is timing of thunderstorms in SDF and LEX this evening.
Line of storms over southern Indiana is making slow but steady
southeastward progress, aided by limited development on the outflow.

Best chance for storms in both SDF and LEX will be from 01-04Z, and
upstream obs suggest that 40 kt gusts are likely. Brief IFR
visibilities are expected in the rain cores from these storms. Main
source of uncertainty is the potential for development along the
outflow, and will account for this by initializing VCTS.

Storms should clear out after midnight, but that is where it turns
to a low-confidence forecast. Surface front will hang up somewhere
over Kentucky, and a weak disturbance will likely ride along the
west-to-east oriented boundary. High-resolution models are trending
farther south and west with this boundary, which would keep any
renewed precip out of SDF and LEX. BWG would seem to have a better
chance, but probabilities there are still too low to include precip
in the TAF.

Lighter WNW winds expected on Thursday, with just enough Cu to
generate a barely-VFR ceiling. Can't rule out a stray storm at BWG
but do not expect enough of a restriction to go prevailing with it.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Mesoscale......
Short Term.....13
Long Term......TWF
Aviation.......RAS
Hazardous weather outlook, May 21, 3:43 PM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT WED MAY 21 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-221945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
343 PM EDT WED MAY 21 2014 /243 PM CDT WED MAY 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A COLD FRONT WILL MOVE ACROSS THE MIDWEST THIS EVENING. AS IT
DOES SO...THUNDERSTORMS THAT DEVELOP ACROSS CENTRAL INDIANA AND
ILLINOIS WILL MOVE SOUTHEAST INTO SOUTHERN INDIANA AND NORTH CENTRAL
KENTUCKY THIS EVENING. SOME OF THE STORMS WILL BE SEVERE WITH
DAMAGING WINDS BEING THE MAIN THREAT. LARGE HAIL AND AN ISOLATED
TORNADO OR TWO WILL ALSO BE POSSIBLE. THE STRONGEST STORMS WILL
PRODUCE LOCALLY VERY HEAVY RAIN.

THE BEST TIMING FOR STORMS WILL BE 5PM TO 11PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL STORMS ARE POSSIBLE THURSDAY AFTERNOON AS THE FRONT
SAGS INTO SOUTH CENTRAL KENTUCKY. A FEW OF THE STORMS ACROSS FAR
SOUTHERN KENTUCKY MAY BE STRONG...WITH GUSTY WINDS AS THE MAIN
THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER OBSERVED THIS EVENING
THROUGH THURSDAY TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, May 21, 9:34 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
934 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             1 SE ST. JOSEPH         38.38N  85.81W
05/21/2014  E1.00 INCH       FLOYD              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400578

RAS
Local storm report, May 21, 9:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     LANCASTER               37.62N  84.58W
05/21/2014                   GARRARD            KY   LAW ENFORCEMENT

            TREES DOWN. ALSO REPORTED HAIL BUT THE SIZE WAS NOT
            SPECIFIED.

&&

EVENT NUMBER LMK1400579

MRC
Special weather statement, May 21, 9:54 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT WED MAY 21 2014

KYZ030-034-038-220225-
JEFFERSON KY-SHELBY KY-SPENCER KY-
954 PM EDT WED MAY 21 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
NICKEL SIZE HAIL...

AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JEFFERSONTOWN...AND MOVING SOUTHEAST AT 35
MPH. ANOTHER STRONG THUNDERSTORM WAS OVER CENTRAL SHELBY COUNTY.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND NICKEL SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LYNDON...
  JEFFERSONTOWN...
  ANCHORAGE...
  TAYLORSVILLE...
  SHELBYVILLE...
  FISHERVILLE...
  ROUTT AND L S PARK...
  WILSONVILLE AND WATERFORD...
  ELK CREEK AND YODER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3822 8500 3818 8501 3805 8509 3797 8539
      3807 8549 3809 8547 3810 8543 3812 8543
      3809 8552 3823 8566 3829 8553
TIME...MOT...LOC 0154Z 305DEG 30KT 3818 8554

TWF
Local storm report, May 21, 9:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     7 S FRANKFORT           38.09N  84.87W
05/21/2014  M60 MPH          ANDERSON           KY   MESONET

&&

EVENT NUMBER LMK1400580

MRC
Local storm report, May 21, 9:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
958 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     3 N HARRODSBURG         37.81N  84.85W
05/21/2014  M65 MPH          MERCER             KY   MESONET

&&

EVENT NUMBER LMK1400581

MRC
Local storm report, May 21, 9:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     8 E RICHMOND            37.74N  84.15W
05/21/2014  M52 MPH          MADISON            KY   MESONET

&&

EVENT NUMBER LMK1400582

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:00 PM EDTSevere Thunderstorm WarningLMKOldham30 min
May 21, 8:15 PM EDTFlash Flood WarningLMKHenry, Trimble3 hr
May 21, 8:15 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby30 min
May 21, 8:20 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby, Spencer30 min
May 21, 8:35 PM EDTSevere Thunderstorm WarningLMKFayette, Garrard, Jessamine, Madison, Woodford30 min
May 21, 8:37 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Woodford28 min
May 21, 8:40 PM EDTSpecial Weather StatementLMKClark, Fayette45 min
May 21, 8:42 PM EDTAreal Flood AdvisoryLMKFayette, Franklin, Scott, Woodford3 hr
May 21, 8:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Nelson and 3 more29 min
May 21, 8:56 PM EDTSevere Thunderstorm WarningLMKClark, Garrard, Jessamine, Madison29 min
May 21, 9:09 PM EDTAreal Flood AdvisoryLMKHenry, Oldham, Shelby, Trimble3 hr
May 21, 9:16 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison29 min
May 21, 9:31 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion29 min
May 21, 9:34 PM EDTSevere Thunderstorm WarningLMKJefferson21 min
May 21, 9:54 PM EDTSpecial Weather StatementLMKShelby, Spencer31 min
May 21, 11:48 PM EDTSpecial Weather StatementLMKHarrison27 min
May 22, 12:00 AM EDTSpecial Weather StatementLMKJefferson30 min
May 22, 12:15 AM EDTSpecial Weather StatementLMKBourbon, Harrison30 min
May 22, 12:52 AM EDTSpecial Weather StatementLMKTrimble43 min
May 22, 1:03 AM EDTSevere Thunderstorm WarningLMKTrimble42 min
May 22, 1:22 AM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Trimble38 min
May 22, 1:45 AM EDTSpecial Weather StatementLMKJefferson, Shelby, Spencer45 min
May 22, 2:04 AM EDTSpecial Weather StatementLMKHenry, Oldham, Trimble31 min
May 22, 2:19 AM EDTSpecial Weather StatementLMKAnderson, Franklin26 min
May 22, 3:13 AM EDTSpecial Weather StatementLMKJefferson42 min
May 22, 3:52 AM EDTSevere Thunderstorm WarningLMKMeade28 min
May 22, 4:19 AM EDTSpecial Weather StatementLMKMeade46 min
May 22, 4:36 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
May 22, 4:58 AM EDTSpecial Weather StatementLMKMeade32 min
May 22, 5:01 AM EDTSevere Thunderstorm WarningLMKHardin, Meade19 min
May 22, 5:14 AM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson31 min
May 22, 5:16 AM EDTSpecial Weather StatementLMKBreckinridge44 min
May 22, 5:37 AM EDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Nelson, Taylor28 min
May 22, 5:56 AM EDTSpecial Weather StatementLMKGrayson, Hardin29 min
May 22, 6:02 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Marion, Taylor28 min
May 22, 6:25 AM EDTSpecial Weather StatementLMKEdmonson, Grayson, Hart30 min
May 22, 6:27 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell, Taylor28 min
May 22, 6:50 AM EDTSpecial Weather StatementLMKBarren, Edmonson, Hart30 min
May 22, 6:55 AM EDTSevere Thunderstorm WarningLMKCasey, Russell20 min
May 22, 7:23 AM EDTSpecial Weather StatementLMKMetcalfe22 min
May 22, 7:43 AM EDTSpecial Weather StatementLMKCumberland32 min
May 22, 3:56 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren29 min
May 22, 4:28 PM EDTSpecial Weather StatementLMKBarren27 min
May 22, 4:54 PM EDTSpecial Weather StatementLMKAllen, Monroe31 min
May 22, 5:05 PM EDTSevere Thunderstorm WarningLMKAllen, Barren30 min
May 22, 5:18 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe32 min
May 22, 5:31 PM EDTSevere Thunderstorm WarningLMKLogan29 min
May 22, 6:37 PM EDTSpecial Weather StatementLMKAllen33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.